`a`
Communications on Pure and Applied Analysis (CPAA)
 

Time periodic solutions for a sixth order nonlinear parabolic equation in two space dimensions

Pages: 1087 - 1104, Volume 13, Issue 3, May 2014      doi:10.3934/cpaa.2014.13.1087

 
       Abstract        References        Full Text (364.3K)       Related Articles       

Changchun Liu - Department of Mathematics, Jilin University, Changchun 130012, China (email)
Zhao Wang - Department of Mathematics, Jilin University, Changchun 130012, China (email)

Abstract: In this paper, we study the time periodic solution of a sixth order nonlinear parabolic equation, which arises in oil-water-surfactant mixtures. Based on Leray-Schauder's fixed point theorem and Campanato spaces, we prove the existence of time-periodic solutions in two space dimensions.

Keywords:  Sixth order parabolic, time-periodic solution, existence.
Mathematics Subject Classification:  Primary: 35B10, 35K35; Secondary: 35K55.

Received: April 2013;      Revised: October 2013;      Available Online: December 2013.

 References